Mathématiques et Applications

Discrétisations variationnelles de problèmes aux limites elliptiques

Authors: Bernardi, Christine, Maday, Yvon, Rapetti, Franscesca

Buy this book

Softcover $129.00
price for USA
  • ISBN 978-3-540-21369-7
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this Textbook

L'analyse numérique de deux types de discrétisations variationnelles est effectuée en détail pour des problèmes elliptiques: les méthodes spectrales et les méthodes d'éléments finis. Les avantages de chaque type sont mis en valeur, et leur mise en oeuvre est décrite. L'originalité de cet ouvrage est d'insérer ces deux types de discrétisation dans un cadre abstrait commun, ce qui permet au lecteur d'étendre l'approche à bien d'autres méthodes et problèmes. Sont présentés également un algorithme pour coupler ces méthodes dans un cadre de décomposition de domaine et une application aux écoulements de fluides incompressibles dans des milieux poreux. L'ouvrage s'adresse aux étudiants de 3ème cycle en mathématiques appliquées et mécanique, ainsi qu'à tous les ingénieurs intéressés par la simulation numérique.

Reviews

From the reviews:

"This is a good book on the mathematical background of spectral methods and finite element methods for elliptic boundary value problems. … The book is well written in an attractive style and could be used for a variety of advanced courses. It is obviously oriented towards students and researchers with a strong mathematical background and interests. Extensive proofs are given throughout the book. … The book has a good index which refers to section numbers instead of page numbers." (W. Govaerts, Mathematical Reviews, Issue 2005 g)


Buy this book

Softcover $129.00
price for USA
  • ISBN 978-3-540-21369-7
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Discrétisations variationnelles de problèmes aux limites elliptiques
Authors
Series Title
Mathématiques et Applications
Series Volume
45
Copyright
2004
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
Softcover ISBN
978-3-540-21369-7
Series ISSN
1154-483X
Edition Number
1
Number of Pages
XII, 312
Topics